Expect to See Warnings About Breastfeeding Moms Using Methadone

You'll hear warnings about using methadone in breastfeeding moms...due to risks of breathing difficulties and death in infants.

There have been 15 cases of methadone toxicity in breastfed infants worldwide over the past 30 years...including some deaths.

It's too soon to say the exact reason why these deaths are occurring...but it could be related to genetics. Methadone enters breast milk...but usually in very small amounts that don't lead to breathing difficulties in the infant.

Practical advice for a better career, with unlimited access to CE

Pharmacy Technician's Letter Canada includes:

  • 12 issues every year, with brief articles about new meds and hot topics
  • 200+ CE courses, including the popular CE-in-the-Letter
  • Helpful, in-depth Technician Tutorials
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get a quote